# SDR CA150925010

- Difficulty date: September 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AMBER, ENGINE CONTROL FAULT LIGHT, CAS MESSAGE ILLUMINATED DURING CLIMBOUT AND REMAINED ON FOR THE DURATION OF THE FLIGHT.  ACFT WAS DIVERTED FOR CONVENIENCE OF MAINTENANCE AND LANDED UNEVENTFULLY.
